On the distribution of αpk modulo one. / Harman, Glyn; Baker, R.C.

In: Mathematika, Vol. 38, 1991, p. 170-184.

Research output: Contribution to journalArticle

Published

Standard

On the distribution of αpk modulo one. / Harman, Glyn; Baker, R.C.

In: Mathematika, Vol. 38, 1991, p. 170-184.

Research output: Contribution to journalArticle

Harvard

Harman, G & Baker, RC 1991, 'On the distribution of αpk modulo one', Mathematika, vol. 38, pp. 170-184.

APA

Vancouver

Author

Harman, Glyn ; Baker, R.C. / On the distribution of αpk modulo one. In: Mathematika. 1991 ; Vol. 38. pp. 170-184.

BibTeX

@article{446d1e0bca4a4d07859a95f16df6e994,
title = "On the distribution of αpk modulo one",
author = "Glyn Harman and R.C. Baker",
year = "1991",
language = "English",
volume = "38",
pages = "170--184",
journal = "Mathematika",
issn = "0025-5793",
publisher = "University College London",

}

RIS

TY - JOUR

T1 - On the distribution of αpk modulo one

AU - Harman, Glyn

AU - Baker, R.C.

PY - 1991

Y1 - 1991

M3 - Article

VL - 38

SP - 170

EP - 184

JO - Mathematika

JF - Mathematika

SN - 0025-5793

ER -